A 37-year-old member asked:
Tetracycline has made my teeth yellow! what should i do?
2 doctor answers • 3 doctors weighed in
Cosmetic Dentistry 36 years experience
See a dentist: I recommend you see a dentist to evaluate your teeth and then give you different treatment options to whiten/lighten your teeth. These can range from just getting your teeth cleaned to bleaching your teeth and in extreme cases, veneers and/or crowns.
5k viewsAnswered >2 years ago
Dentistry 31 years experience
There are many: Cosmetic enhancements these days to treat tetracycline banding. Each case is different and the treatment protocol is unique for each situation. It again also depends on the severity of the banding. Best to consult with a dentist specializing in cosmetic procedures. Treatment can be expensive so be prepared. Typically not covered by insurances, but then again dental insurance is truly not an.
5k viewsReviewed >2 years ago
A 19-year-old female asked:
How long it takes for tetracycline to make the teeth yellow?
2 doctor answers • 6 doctors weighed in
Dentistry 54 years experience
Staining: Usually this causes dark teeth when taken while the teeth are developing. This is an internal stain whish is sometimes removable with bleaching. At your age tablets should be no problem.
4.8k viewsReviewed >2 years ago
Last updated Jul 18, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.